# SDR SWAA010363

- Difficulty date: February 6, 2001
- Submitted: February 20, 2001
- Operation: Air carrier
- Aircraft: 089SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22904
- Aircraft time: 59,108 hours, 63,398 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 610479
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND LT OVERWING EXIT LIGHT INOP.  REMOVED AND REPLACED POWER SUPPLY PER MM.
